1. Hi Guest: Welcome to TRIBE, Toronto's largest and longest running online community. If you'd like to post here, or reply to existing posts on TRIBE, you first have to register on the forum. You can register with your facebook ID or with an email address. Join us!

medication conflicts?

Discussion in 'TRIBE Main Forum' started by kuba, Sep 10, 2004.

  1. kuba

    kuba TRIBE Member

    Hey (timo would probably be best to help)

    I'm on Prednisone (5mg*6 caps for the first days, 5 ... then 4 .. and so forth) and also Cephalex (antibiotic)

    The doctor and pharmacist I saw this week didn't really look like the type I can outright ask "hey doc - can I take some drugs with these drugs??" so I ask tribe.

    Anyone know where I can find these answers? (specifically - what possible problems could be caused if I took a pill / mdma, and am on this medication?)

    See, the thing is, NOT doing e isn't an option as harvest festival is coming up. (no, i'm not serious), but in advance - yah yah my health is more important blah blah crap answers are not what I'm looking for (as I've already made up my mind)

    t h x
     
  2. Adam

    Adam TRIBE Member

    You should be fine.

    What could go wrong?
     
  3. R4V4G3D_SKU11S

    R4V4G3D_SKU11S TRIBE Member

  4. kuba

    kuba TRIBE Member

    did you want me to include the list of what could go wrong with the Prednisone?

    Its like one of those fucking commercials in the states.

    "side effects include cataracts, heart failure, hip failure, gylchoma,,,"
     
  5. R4V4G3D_SKU11S

    R4V4G3D_SKU11S TRIBE Member

  6. kuba

    kuba TRIBE Member

    note: the antibiotic will be finished once harvest rolls around, but not the prednisone. Thanks kev :)
     
  7. kuba

    kuba TRIBE Member

    this post made me ha ha

    I was on and off Flufuxacilalin (sp?) (UK) for about a year because of a toe problem and aside from the infection problems I suffered after use I can say that it was safe with;
    mdma,
    speed,
    5-meo-dipt
    amt
    shrooms
    acid
    ghb
    cannabis
    dmt
    5-meo-dmt
    salvia.
     
  8. R4V4G3D_SKU11S

    R4V4G3D_SKU11S TRIBE Member

  9. R4V4G3D_SKU11S

    R4V4G3D_SKU11S TRIBE Member

    This is one of the best thread ever

    p.s. mdma/prednisone won't kill you, but
    the double hit on your immune system
    + the cold chills at harvest = don't come crying here when you are super sick afterwards.

    p.s.s. keep in mind that the threads I posted were for MDMA interactions, not for "Ecstasy" pills.
     
  10. R4V4G3D_SKU11S

    R4V4G3D_SKU11S TRIBE Member

  11. noodle

    noodle TRIBE Member

    If I ever get my hands on the fucking plant/animal/insect/ WHATEVER that did this to your foot....:mad: :mad: :mad:

    ps- keep your shoes on at harvest
     
  12. kuba

    kuba TRIBE Member

    that person is taking 25mg of prednisone. by the time i'm getting my mdma caps, i'll be on only 5mg.
     
  13. R4V4G3D_SKU11S

    R4V4G3D_SKU11S TRIBE Member

    I think the general idea that its getting across though is that you won't have a fatal reaction or anything.

    It's more the fact that your immune system may become overtaxed and the infection may then have time to jump back in, or some other sickness may piggyback in. Something to think about.
     
  14. IgStar

    IgStar TRIBE Member

    jake, I seriously had no idea your foot situation was this bad!
    fuck man, that sucks! I hope you get it sorted out.

    wtf happened? or you're not exactly sure right?
     
  15. PosTMOd

    PosTMOd Well-Known TRIBEr

    Just in case, you should give me all your mdma caps to hold onto.
     
  16. voytek

    voytek TRIBE Member

    i mixed heroin with coke once, and even though River Phoenix and John Belushi had adverse effects to that mix, I found it to be rather right fucking on.
     
  17. sk8

    sk8 TRIBE Member

    prednisone = nasty nasty stuff. I was on 50mg/day at one point. couldn't sleep, night sweats, joint issues.... not something i'm looking forward to again thats for sure.

    but as far as i know there aren't any major interactions - and 5mg really isn't that much. if you are confident in your immune system and you are willing to deal with possibly being sick again after then why not.

    I never did e when i was on it though, but then again i couldn't eat or walk either....so it wasn't really something i wanted to do, so i can't say first hand.

    so all in all, this response wasn't overly helpful.
     
  18. Lainey

    Lainey TRIBE Member

    this response is very helpful.

    I'm going to be doing 30mg for the next three days. how long after your inital dosage were you feeling lousy?
     
  19. Lainey

    Lainey TRIBE Member

    that last post was by kuba.
     
  20. sk8

    sk8 TRIBE Member

    it's hard to say. I've got Crohn's Disease and I was having a serious flare at the time, so I was feeling lousy anyway.

    there is a withdrawl period from the prednisone, which is why they take you off it slowly. You can't just stop taking it cold turkey. I had to go slowly down, 5mg at a time over a few weeks. But I'd been on it at high doses for a while though. I'd say with the short period of time you'll be on it, it'd probably be only another couple of days after the last one till it's all out of your system and you are back to normal.

    I'm looking up prednisone in my book for you... hang on and i'll type some of it out.
     
  21. lucky1

    lucky1 TRIBE Member

    so what is the dumbest thing you've done to get high?
     
  22. sk8

    sk8 TRIBE Member

    prednisone is a glucocorticoid, or glucocorticosteroid - a derivitive of cortisol, a natural steroid produced by the adrenal glands. Cortisone is also a glucocorticoid. the last invisible side effects may occur days to months after you stop. your body normally makes cortisol and when it is subjected to physical stress (fever, surgery, etc.) it produces up to 10 times more cortisol. extreme psychological stress can also cause a temporary increase. when you take a glucocorticoid, normal cortisol production decreases or stops completely. when you stop taking it production begins again, but may be sluggish for a while (up to a year). symptoms of insuficient cortisol are nausea, extreme fatigue, weakness, light-headedness and possibly diarrhea.

    possible side effects (my reaction in brackets) - short term use and more common ones:

    visible
    rounding of the face (i had this)
    redness of the face (yup)
    increased appetite and weight gain (nope)
    mood changes - nervous, jittery (yup)
    acne (nope)
    increased energy and insomnia (yup)
    ankle swelling (yup)
    weakness in the muscles of the thighs and upper arms (nope)
    night sweats (oh yeah)
    facial hair growth (thank jeebus no)
    increased blood sugar (?)
    reduced immunity (?)
    reduced potassium level (?)
    high blood pressure (?)

    there are scary ones like cataract, glaucoma and bone softening but i don't think you have to worry about those. let your doctor know if your legs hurt. mine started to - in my hips, which is why they started pulling me off it. also let your doctor know if you feel sick after you go off it.

    despite all the nastiness and side effects it did fix me right up.

    you won't be on it long enough to have most of these though. i was on it for months - around 6 or more i think....

    let me know if you have any questions - i'll do my best to answer.
     
  23. litespeed

    litespeed Well-Known TRIBEr



    Prednisone is balls!

    I was taking 40mg a day for months a few years back.... was actually on the shit for over a year... worst side effects ever!

    First you're going to start getting hungrier then a mother fucker. I could sit down and polish of a full days worth of meals in one sitting.

    I gained about 30 pounds in less then 2 months.

    My face got all puffy looking... which was really weird at first, but it kinda settled and wore off after a month of being on it.

    Get ready for breakouts... I'm talking acne(not real acne but looks like it) on your face, neck, back... nasty shit. Took a while for it to all clear up after I stopped taking the prednisone.

    Pains in your joints... and I don't mean the weed kind.. Sore knees and ankles seemed to be the norm.

    extended use can result in severily weakened bones as well.

    As far as mixing with other drugs goes, I spoke with several doctors about it. Most prescribed drugs you'll be fine with... mixing with narcotics and alcohol is obviously not recommened but I mixed it with everything and never had any problems, so you should be cool.
     
  24. litespeed

    litespeed Well-Known TRIBEr


    It's really bad to just stop taking prednisone... you need to slowly wean yourself off of it.
     
  25. litespeed

    litespeed Well-Known TRIBEr


    big ups to the Crohn's massive! :p
     

Share This Page